# SDR P5CA0501397

- Difficulty date: September 8, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 80,372 hours, 19,086 cycles
- Engine: Pwa JT9D7A
- Engine time: 47,874 hours, 13,191 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA11A11731
- Part serial: 16074
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, NR 1 ENGINE RAN FOR APPROX 3 MINUTES THEN SHUT DOWN.  REPLACED NR 1 ENGINE SPAR VALVE ACTUATOR, MM 28-22-01.
